| Model Number |
M0066703051 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
11/14/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a ureteroscopy procedure, the patient's ureter was perforated, attributed to the sensor wire.The physician noted this was not the first occurrence with the same lot number.He described the wire as darker blue, shinier, thinner, and more slippery than normal, with no rigidity or visible lines on the video tower.In his opinion, the outer coating was missing, which contributed to the perforation and patient complications.The procedure was completed with a sensor wire from a different lot number obtained from stony brook main hospital, which appeared normal in appearance and feel.No further patient complications were reported.
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of sleeve detached.Imdrf patient code e2114 captures the reportable event of perforation.Imdrf impact code f12 captures the reportable event of serious injury/illness/impairment.
Event or Problem Description
It was reported that during a ureteroscopy procedure, the patient's ureter was perforated, attributed to the sensor wire.The physician noted this happened with another of the same lot number.The physician felt different, the wire was darker blue, shinier, thinner, and more slippery than normal, with no rigidity or visible lines on the video tower, which contributed to the perforation and patient complications.The procedure was completed with a sensor wire from a different lot number obtained from stony brook main hospital, which appeared normal in appearance and feel.No further patient complications were reported.
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of sleeve detached.Imdrf patient code e2114 captures the reportable event of perforation.Imdrf impact code f12 captures the reportable event of serious injury/illness/impairment.Block h11: updated field b5: event description correction block e1: initial reporter phone.